L-space intervals for graph manifolds and cables
Cambridge University Press
Access Volume 153, Issue May 2017, pp.
MetadataShow full item record
Rasmussen, S. (2017). L-space intervals for graph manifolds and cables. Compositio Mathematica, Access Volume 153, Issue May 2017, pp. (5), 1008-1049. https://doi.org/10.1112/S0010437X16008319
We present a graph manifold analog of the Jankins–Neumann classification of Seifert fibered spaces over $S^2$ admitting taut foliations, providing a finite recursive formula to compute the L-space Dehn-filling interval for any graph manifold with torus boundary. As an application of a generalization of this result to Floer simple manifolds, we compute the L-space interval for any cable of a Floer simple knot complement in a closed three-manifold in terms of the original L-space interval, recovering a result of Hedden and Hom as a special case.
graph manifold, taut foliation, L-space, Heegaard Floe
The author was supported by EPSRC grant EP/M000648/1.
External DOI: https://doi.org/10.1112/S0010437X16008319
This record's URL: https://www.repository.cam.ac.uk/handle/1810/261832